JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PS-CONNECTEDNESS OF L-SUBSETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PS-CONNECTEDNESS OF L-SUBSETS
Bai, Shi-Zhong;
  PDF(new window)
 Abstract
It is known that connectedness is one of the important notions in topology. In this paper, a new notion of connectedness is introduced in L-topological spaces, which is called PS-connectedness. It contains some nice properties. Especially, the famous K. Fan's Theorem holds for PS-connectedness in L-topological spaces.
 Keywords
L-topological space;pre-semiclosed set;remote-neighborhood;PS-connectedness;
 Language
English
 Cited by
 References
1.
D. M. Ali, Some other types of fuzzy connectedness, Fuzzy Sets and Systems 46 (1992), no. 1, 55-61 crossref(new window)

2.
D. M. Ali and A. K. Srivastava, On fuzzy connectedness, Fuzzy Sets and Systems 28 (1988), no. 2, 203-208 crossref(new window)

3.
K. K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly conti- nuity, J. Math. Anal. Appl. 82 (1981), no. 1, 14-32 crossref(new window)

4.
S.-Z. Bai, Pre-semiclosed sets and PS-convergence in L-fuzzy topological spaces, J. Fuzzy Math. 9 (2001), no. 2, 497-509

5.
S.-Z. Bai, Applications of PS-convergence in L-topological spaces, Fuzzy Systems and Math. 18 (2004), 238-241

6.
S.-Z. Bai, Strong connectedness in L-fuzzy topological spaces, J. Fuzzy Math. 3 (1995), no. 4, 751-759

7.
S.-Z. Bai and W.-L. Wang, I type of strong connectivity in L-fuzzy topological spaces, Fuzzy Sets and Systems 99 (1998), no. 3, 357-362 crossref(new window)

8.
B. Ghosh, Semi-continuous and semi-closed mappings and semi-connectedness in fuzzy seting, Fuzzy Sets and Systems 35 (1990), no. 3, 345-355 crossref(new window)

9.
R. Lowen and A. K. Srivastava, On Preuss' connectedness concept in FTS, Fuzzy Sets and Systems 47 (1992), no. 1, 99-104 crossref(new window)

10.
F.-G. Shi and C. Y. Zheng, Connectivity in fuzzy topological molecular lattices, Fuzzy Sets and Systems 29 (1989), no. 3, 363-370 crossref(new window)

11.
N. Turanli and D. Coker, On some type of fuzzy connectedness in fuzzy topological spaces, Fuzzy Sets and Systems 60 (1993), no. 1, 97-102 crossref(new window)

12.
G.-J. Wang, Order-homomorphisms on fuzzes, Fuzzy Sets and Systems 12 (1984), no. 3, 281-288 crossref(new window)

13.
G.-J. Wang, Connectivity in L-fuzzy topological spaces, J. Shaanxi Normal University 3 (1987), 1-10

14.
G.-J. Wang, Theory of L-fuzzy Topological Spaces, Press of Shaanxi Normal University, Xi'an, China, 1988